# SDR CALA2025012900234

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFTER CUTOUT - IT WAS FOUND A SKIN AND BEARSTRAP CRACK INDICATION IN THE MARKED HOLE AT 1 AND 7 ON''CLOCK POSITION. ( ORIGINATING DOCUMENT NR 2395993)
